# SDR ASAA2024050851617

- Difficulty date: May 8, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5357155022600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD STIFFENER IN CUTOUT FOR ACCESS DOOR 312AR GROUNDED - YES. REMOVED AND REPLACED FWD STIFFENER ON CUTOUT FOR ACCESS DOOR 312AR IAW A320 SRM 51-72-11-911-001 REV 148 AND AIRBUS DWG D53571510 REV K
